# SDR FDEA201310172527

- Difficulty date: October 17, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CUTOUT, FWD STRAP HAS CORROSION AT BS 1787, S3-6R.  CORROSION REMOVED IAW SRM 51-10-02 REV 109 FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II REV 110.  STRAP REMOVED IAW SRM 51-40-02 REV 110.  NEW STRAP INSTALLED IAW DWG 148N3105 SH 1 REV C.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
